Users Online: 509 Home Print this page Email this page Small font sizeDefault font sizeIncrease font size  
Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions | Subscribe | Contacts | Login 


RSACP wishes to inform that it shall be discontinuing the dispatch of print copy of JOACP to it's Life members. The print copy of JOACP will be posted only to those life members who send us a written confirmation for continuation of print copy.
Kindly email your affirmation for print copies to [email protected] preferably by 30th June 2019.

 

    Article Cited by others

CASE REPORT

Convulsions in a critically ill patient on hemodialysis: Possible role of low dose colistin

Sodhi Kanwalpreet, Kohli Rahul, Kaur Basjinder, Garg Sidhartha, Shrivastava Anupam, Kumar Manender

Year : 2014| Volume: 30| Issue : 3 | Page no: 415-418

   This article has been cited by
 
1 Antibiotic-induced epileptic seizures: mechanisms of action and clinical considerations
Pitchaya Wanleenuwat,Nanthushan Suntharampillai,Piotr Iwanowski
Seizure. 2020; 81: 167
[Pubmed]  [Google Scholar] [DOI]

 

Read this article